# SDR GTIA2019070403455

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 33,283 hours, 15,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVEN IN AFT GALLEY.  TROUBLE SHOT IAW TSM 05-50-00-810-831-A RAN APU WITH BLEED IAW AMM 36-12-00 AND PERFORMED ENG RUN WITH BOTH ENGINES IAW AMM 71-00-00 NO SMELL FOUND BY MX OR FLIGHT CREW /AC HAS NO HISTORY. A/C OK FOR CONTINUED OPERATIONS.
